Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is dizziness a side effect of Stamlo beta intake?

I am 46 years male and using half of stamlo beta for 4 years , I felt i had some side effects like dizziness and my responsivess was decreasing . My BP used to around 125-135 / 85-90 with medication. I have knee pain also . please advise whether I can continue the Stamlo Beta or I should change it..?

Mon, 28 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics
ENT Specialist 's  Response
hello,ur dizziness is due to hypotension ( decreased bp),as stamlo beta contains aten50mg and amlodipine 5mg. its a overdosage for u. in my opinion plain aten 50mg is sufficient for u.all d best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Stamlo beta every day after morning break-fast.for last three year I have done Stress test,2D Echo & Ecg in reputed Hospital Found Ok, Normal..I am 63 years old (M) doing exercise every day.At present I am facing a problem of getting tense at the starting of work like Going for Long driving by car or any responsible work to be done & geting little panic any thing sudden happen in daily routine Pl advice whether i should continue this medicine? or require any suppliment med.

doctor1 MD

Hi, I have High Blood pressure problem and have been taking Stamlo Beta and Lotace 50H for the past 10 years. My Blood Pressure stays normal when I take the medicine, but if I skip a day, it shoots up slightly. Could you please let me know the side effects of using Stamlo Beta and Lotace 50H. Also is it safe to use them for the rest of my life?

doctor1 MD

hi ,i am 45yrs old professional pilot. Two months back ,I went for routine check-up and found high BP.dr. advised stamlo beta at bed time and telsartan-40 after bfast. Is it advisable to continue for longer period.I feel headache& uneasiness.Any other side effects related to my profession?

Recent questions on  Hypotension

doctor1 MD

My 15 year old daughter is having continually low blood pressure readings. She is not dehydrated. She has had blood work done and an EKG that came back normal. The school nurse has been taking her blood pressure twice a week at school. She called and told me she is having a hard time taking her blood pressure because she can t even hear it to read it. What do you think is going on?

doctor1 MD

I m a 30 Indian Male, and I get both extremes of blood pressure. Recorded a high of 160/110 and a low of 68/45 on my digital sphygmanometer (or I think that is what it is called. I also suffer from arrythmia wherein my heart rate has often shot upto as high as 138 beats per minute. For my arrythmia is was prescribed Tenormin (varying doses by diff. doctors) for way too many years now. Even in low blood pressure, my heart rate is often as high as 110. Any cues for me?

doctor1 MD

I have typically had an average blood pressure of about 120 over 68-70. In the last week I have felt very faint and was very white in the face. I took my blood pressure and it was 80 over 44 on Sunday. Yesterday, Wednesday, it was higher - I think 90 over 45. I have never had low blood pressure like this and I just don t feel good. I have no idea what would cause my blood pressure to dip like this. What are some causes of low blood pressure? Are the latter ratios too low? Thanks:)

doctor1 MD

I think I have orthostatic hypotension but I am not sure. When I stand up I get the normal dizziness but my vision also fades to black for a few seconds. Sometimes I get tunnel vision. I am a runner so I thought it could be having a runner s pulse, but no one on my team experiences vision loss or as much dizziness. I am not dehidrated either. Is there anything I can do to stop this? Or do I need to see a doctor?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.